Michael Joseph Lieberman

Ph.D.

FME, IM DAAG – Assistant professor

+420 54114 2725
Michael.Lieberman@vutbr.cz

Send BUT message

Michael Joseph Lieberman, Ph.D.

Publications

  • 2021

    LIEBERMAN, M.; BONEY, W. Tameness, powerful images, and large cardinals. J MATH LOG, 2021, vol. 21, no. 1, p. 1-18. ISSN: 0219-0613.
    Detail | WWW

  • 2020

    LIEBERMAN, M.; VASEY, S.; ROSICKÝ, J. Sizes and filtrations in accessible categories. ISRAEL JOURNAL OF MATHEMATICS, 2020, vol. 238, no. 1, p. 243-278. ISSN: 0021-2172.
    Detail | WWW

    LIEBERMAN, M.; POSITSELSKI, L.; ROSICKÝ, J.; VASEY, S. Cofibrant generation of pure monomorphisms. JOURNAL OF ALGEBRA, 2020, vol. 560, no. 0, p. 1297-1310. ISSN: 0021-8693.
    Detail | WWW

    LIEBERMAN, M. A CATEGORY-THEORETIC CHARACTERIZATION OF ALMOST MEASURABLE CARDINALS. Proceedings of the American Mathematical Society, 2020, vol. 148, no. 9, p. 4065-4077. ISSN: 1088-6826.
    Detail | WWW

*) Publications are generated once a 24 hours.